How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28902
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

How often does coreg cause edema?

Customer Question

How often does coreg cause edema?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Coreg is a beta blocker with some alpha receptor blocking properties.
Coreg can cause edema in some patients in about 2-3% cases.
Leg edema is more prominent.
Coreg is commonyl used for heart failure as well to slow down the heart rate and improve heart filling pressure.
So, sometiems, it is the heart failure which is not fully controlled that can cause edema.
In that case, a strong diuretic like Bumetanide or Furosemide can be used.
What other medications you are on?
Have you discussed with your dcotor yet?
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)